On a characteristic property of point processes

Prakasa Rao, B. L. S. (1976) On a characteristic property of point processes Journal of the Australian Mathematical Society, Series A, 21 (1). pp. 108-111. ISSN 0334-3316

PDF - Publisher Version

Official URL: http://journals.cambridge.org/action/displayAbstra...

Related URL: http://dx.doi.org/10.1017/S1446788700016979


This note is concerned with a certain property of point processes. We prove that if N1, N2 and N3 are three independent point processes, then the bivariate point process (N1 + N3, N2 + N3) uniquely determines the point processes N1, N2 and N3.

Item Type:Article
Source:Copyright of this article belongs to Cambridge Journals Online.
ID Code:37022
Deposited On:26 Apr 2011 10:22
Last Modified:17 May 2016 19:56

Repository Staff Only: item control page